# SDR E81R2012011700001

- Difficulty date: January 17, 2012
- Submitted: February 10, 2012
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N713AZ
- Make and model: Raythn 390
- Aircraft serial: RB111
- Aircraft time: 1,196 hours, 1,935 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 3904200700001
- Condition: Corroded
- Location: Cockpit
- Part time: 1,196 hours, 1,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED "A" AND "B" INSPECTIONS, VISUAL INSPECTION OF COCKPIT UNDERFLOOR AREA SHOWED FLUID SPILLAGE. FURTHER INVESTIGATION FOUND SURFACE CORROSION AND DEEP CORROSION PITS ON LBL 8.10 KEEL BEAM CAP FROM FS 121.2 TO FS 148.4 AREA.  AFFECTED STRUCTURAL MEMBER ATTACHES LT SIDE OF LOWER FWD FUSELAGE KEEL BEAM UNDER PEDESTAL TO FUSELAGE EXTERIOR, FROM AFT OF FORWARD PRESSURE BULKHEAD TO AFT END OF PEDESTAL AREA.  DAMAGE REQUIRED REPLACEMENT OF KEEL CAP IAW MFG REPAIR DESIGN OFFICE.  OPERATOR REPORTS NO KNOWN FLUID SPILLAGE. LEAK CHECKS OF FLIGHT COMPARTMENT RELIEF TUBE AND PLUMBING SATISFACTORY.  RECOMMEND MFG CONSIDER ADDING A RECURRING 12-MONTH INTERVAL VISUAL INSP OF UNDERFLOOR AREAS IN ZONES WHERE CORROSIVE FLUID SPILLAGE OR COLLECTION POSSIBLE.
